Discussions By Condition: Eye conditions

Break-in period for Restasis?

Posted In: Eye conditions 0 Replies
  • Posted By: Shandajh
  • September 2, 2010
  • 03:26 AM

I'm trying Restasis for my dry eyes, but each time I've started it, I can only stick with it for 3 days tops because I notice it makes my eyes extremely red - so red that Visine won't even remove the redness, AND my eyes burn and feel much dryer than before I used it at all. Has anyone else experienced this and if so, do these symptoms subside after a certain amount of time? If I know how long I need to endure this for, then it makes it easier to try to get through than not knowing at all if I'm enduring this pain for nothing.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?